# SDR 2020FA0000492

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: General aviation
- Aircraft: M-SPE
- Make and model: Beech B300
- Aircraft serial: FL959
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 998201005
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 6 YEAR/8,000 CYCLE INSPECTION OF THE NOSE LANDING GEAR ASSEMBLY (101-820020-19), THE UPPER ABSORBER ASSEMBLY (99-820100-5) WAS FOUND TO HAVE CORROSION ON THE OUTER DIAMETER.  THIS CORROSION IS CAUSED BY MANY CONTRIBUTING FACTORS THAT MAY HAVE OCCURRED SUCH AS: LACK OF LUBRICATION, OPERATION NEAR BODIES OF SALT WATER, WASHING THE AIRCRAFT WITH CAUSTIC CLEANERS, OR JUST NOT LUBRICATING THE LANDING GEAR AFTER WASHING.  RECOMMEND LUBRICATION AFTER WASHING AIRCRAFT AND AT REGULAR INTERNALS AS SPECIFIED BY TECHNICAL DATA.  DO NOT USE CAUSTIC CLEANING CHEMICALS TO CLEAN AIRCRAFT.
